# SDR AALA202301107537

- Difficulty date: December 5, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737823
- Aircraft serial: 44446
- Aircraft time: 9,318 hours, 3,553 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG21228
- Condition: Failed
- Location: R2 Door
- Part time: 19,810 hours, 7,568 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE AT DOOR R2 STARTED TO INFLATE NORMALLY UNTIL PROTECTIVE TARP WAS SUCKED INTO ASPIRATOR,  INFLATION STOPPED AT THIS POINT.  REMOVED AND REPLACED SLIDE AT R2 DOOR.
